# SDR DALA2017122008765

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 63,634 hours, 16,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE FUSELAGE SKIN AT BS 600,  STRINGER 16L. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 AD1.  REPAIRED THE SKIN IAW ERA 556468-14, REV O.
